Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegeI am not sure we are at the point that we can definitely say that Ziagen (abacavir) is a once daily medication, and I currently use it only twice daily. When new data/Studies show both pharmacologic and clinical equivalence, I think more physicians... Read more »
University of Minnesota, School of MedicineIf a person stops taking Ziagen because their supply runs out when they were tolerating it well (no side effects) then it is generally safe to restart it again. The issue of the hypersensitivity reaction is more complex if the drug is stopped when... Read more »
University of Minnesota, School of MedicineZiagen hypersensitivity symptoms usually involves two or more of the following:skin rash (usually diffuse)very severe tirednessGI complaints (Nausea, vomiting, diarrhea, or abdominal pain)fever (usually > 100.9 Fchest tightness/sensation of... Read more »
University of Kansas Medical CenterCurrent information suggests that Ziagen and Viread don't make a great combo. The other nucs you mention (Zerit or Videx) with the Ziagen may help increase the durability of your regimen, but will likely increase your risk of lipodystrophy. You... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyHello All !! I want to tell everyone that I started taking half of the prescribed doses of my meds about 2 years ago. My T cells remain High (570) and my V load is still undetectable..
I am on viramune,ziagen and zerit. I had an uncle who died... Read more »
Posted by Anonymous, 2 RepliesI know this is the wrong forum, but the treatment forum isen't that active. I was told that they have developed a test for sensitivity to ziagen(for rechallenge purposes)and I can't find anything...Has anyone heard of this??
Read more »
Posted by Anonymous, 1 Reply
Just watched the news and the FDA has just approved a new drug
(Ziagen). They say the Ziagen is one pill taken twice a day and is
usually taken with AZT. What a tremendous relief... Read more »
Posted by Anonymous, 2 RepliesIm 5 yrs in Ive been taking epivir,ziagen and viramune.
Fatigue bacame an increasingly intolerable issue when I be gan Ziagen.(sorry, at yr. 3 I replaced d4tZerit with Ziagen.My legs were melting away)
Anyway going to try replacing the Ziagen with... Read more »
Guides for People With HIV